# SDR FDEA201311282887

- Difficulty date: November 28, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N51314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 365 RBL 45.5 SEAT TRACK CROWN SUPPORT FOUND CORROSION.  CABIN STA 365 RBL 45.5 SEAT TRACK CROWN SUPPORT CORROSION REMOVED AS PER SRM 51-10-02 REV 110. REWORKED AREA EVALUATED, MATERIAL THICKNESS REMOVED 0.024"   FOUND EXCEED 10% LIMIT AS PER SRM 53-00-52 ALLOWANCE DAMAGE 1 FIG 101 REV 110.   SEAT TRACK CROWN SUPPORT REMOVED FROM STA 377.7 - 418 RBL 45.5 AS PER SRM 51-40-02 REV 110.  NEW SEAT TRACK CROWN SUPPORT INSTALLED AS PER BOEING DRAWING 141N5130 SHT 6 REV A REPAIR CLASSIFIED AS MAJOR
